English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A criterion for satellite 1-genus 1-bridge knots

MPS-Authors
/persons/resource/persons235325

Goda,  Hiroshi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Goda, H., Hayashi, C., & Song, H.-J. (2004). A criterion for satellite 1-genus 1-bridge knots. Proceedings of the American Mathematical Society, 132(11), 3449-3456.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30C5-7
Abstract
There is no abstract available